Some remarks on L , H , and BMO
Séminaire de probabilités de Strasbourg, Volume 33 (1999), pp. 342-348.
@article{SPS_1999__33__342_0,
     author = {Grandits, Peter},
     title = {Some remarks on {L}$^\infty $, {H}$^\infty $, and $BMO$},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {342--348},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {33},
     year = {1999},
     mrnumber = {1768008},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1999__33__342_0/}
}
TY  - JOUR
AU  - Grandits, Peter
TI  - Some remarks on L$^\infty $, H$^\infty $, and $BMO$
JO  - Séminaire de probabilités de Strasbourg
PY  - 1999
DA  - 1999///
SP  - 342
EP  - 348
VL  - 33
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1999__33__342_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1768008
LA  - en
ID  - SPS_1999__33__342_0
ER  - 
%0 Journal Article
%A Grandits, Peter
%T Some remarks on L$^\infty $, H$^\infty $, and $BMO$
%J Séminaire de probabilités de Strasbourg
%D 1999
%P 342-348
%V 33
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1999__33__342_0
Grandits, Peter. Some remarks on L$^\infty $, H$^\infty $, and $BMO$. Séminaire de probabilités de Strasbourg, Volume 33 (1999), pp. 342-348. http://www.numdam.org/item/SPS_1999__33__342_0/

[1] C. Dellacherie, P.A. Meyer and M. Yor, Sur certaines propriétés des espaces de Banach H1 et BMO, Séminaire de probabilités XII, Lecture notes in Math. 649,98-113. | Numdam | MR | Zbl

[2] R. Durrett, Brownian motion and martingales in analysis, Wadsworth, Belmont, Calif. 1984. | MR | Zbl

[3] N. Kazamaki, Continuous exponential martingales and BMO, Lecture notes in mathematics 1579, Springer 1994. | Zbl

[4] R. Long, Martingale spaces and inequalities, Peking University Press 1993. | Zbl

[5] W. Schachermayer, A characterisation of the closure of H∞ in BMO, Séminaire de probabilités XXX, Lecture notes in Math. 1626, 344-356. | Numdam | MR | Zbl